|What could I have?
Dec 6, 2000
I am Hiv+ and recently i have been getting water blister under my feet It itches and burns. And i also get up sometimes with a red eye and it burns and ithes too. My cd-4 is 486 and my VL.is 2000 i take viracept,zerit and Epivir.What could it be? Ill apreciate any information you could Give me.
Thank You Very Much
| Response from Dr. Boyle
There are many skin conditions that can cause the symptoms you are describing including herpes simplex or zoster, a nonspecific dermatitis, pressure blisters from poorly fitting shoes, local allergic reactions, and others. Your doctor should evaluate this. I doubt that it is related to your medications. BB
Brian Boyle, M.D., J.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat After Giving A Bj Worried I Have HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Blood Transfusions For AIDS Patients
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.